Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 359, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 9:04 PM CDT for Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 9:04 PM CDT (02:04 UTC)
- Expired
- May 23, 2011, 9:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 12 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:25 PM CDT | TSTM WND DMG | Bokoshe, OK | NUMEROUS POWER LINES DOWN |
| May 23, 9:28 PM CDT | TSTM WND DMG | Arkoma, OK | POWER LINES DOWN |
| May 23, 9:33 PM CDT | TSTM WND DMG | Arkoma, OK | LARGE TREE DOWN...MULTIPLE POWER LINES DOWN...SOME PROPERTY DAMAGE. |
| May 23, 9:34 PM CDT | TSTM WND GST 60 | Panama, OK | |
| May 23, 9:35 PM CDT | TSTM WND DMG | Fort Smith, AR | TREE DOWN IN FORT SMITH |
| May 23, 9:45 PM CDT | TSTM WND GST 60 | Fort Smith, AR | |
| May 23, 9:45 PM CDT | HAIL 1 | Fort Smith, AR | REPORTED IN SOUTH FORT SMITH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 5:24 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -417 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
245
WUUS54 KTSA 240204
SVRTSA
ARC047-131-OKC079-240245-
/O.NEW.KTSA.SV.W.0359.110524T0204Z-110524T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
904 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 945 PM CDT
* AT 901 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF FORT SMITH TO 9 MILES WEST OF
ARKOMA TO 13 MILES NORTH OF BOKOSHE...MOVING SOUTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...FORT
SMITH...ARKOMA...BOKOSHE...FANSHAWE...BARLING...SPIRO...PANAMA...
LAVACA...WISTER...JENNY LIND...BONANZA...POCOLA...POTEAU...
BLOOMER...CAMERON...HOWE...GREENWOOD...CHARLESTON...EXCELSIOR...
HACKETT...OZARK...BRANCH...BURNVILLE...WIEDERKEHR VILLAGE...FORT
CHAFFEE...ALTUS...DENNING...WASHBURN...MANSFIELD...MIDLAND...
HUNTINGTON AND HARTFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3536 9372 3540 9380 3532 9380 3531 9391
3513 9403 3507 9423 3496 9423 3487 9498
3521 9491 3521 9482 3535 9477 3529 9466
3530 9449 3545 9440 3535 9423 3539 9414
3545 9415 3546 9403 3555 9403 3547 9370
TIME...MOT...LOC 0204Z 300DEG 39KT 3551 9428 3538 9455
3536 9479
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 8:49 PM CDT, 15 minutes earlier.
Area forecast discussion, May 23, 8:49 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT MON MAY 23 2011
...UPDATE...
.DISCUSSION...
STRONGEST PORTION OF BOWING MCS HAS EVOLVED PRODUCING SPORADIC
WIND DAMAGE. THE MORE WIDESPREAD IMPACT IS LIKELY TO BE THE
WORSENING OF THE ONGOING FLOODING ACROSS FAR EASTERN OK INTO
NORTHWEST AR. FURTHER WEST MORE ISOLATED STRONG TO POSSIBLY SEVERE
STORMS WILL CONTINUE TO PERCOLATE ALONG THE OUTFLOW BOUNDARY
BEFORE CONDITIONS SUFFICIENTLY STABILIZE. UPDATED FORECASTS WILL
BE FORTHCOMING AS WE WHITTLE AWAY AT THE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 68 85 65 80 / 100 20 70 40
FSM 68 86 69 85 / 90 10 50 30
MLC 70 84 69 85 / 70 20 50 20
BVO 65 83 62 78 / 100 20 70 50
FYV 64 82 66 79 / 100 20 60 40
BYV 60 82 65 80 / 100 20 60 50
MKO 68 84 67 82 / 100 20 50 30
MIO 61 82 69 78 / 100 20 70 50
F10 68 84 68 83 / 90 20 50 30
HHW 70 86 68 87 / 30 10 40 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 1 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 23, 5:03 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT MON MAY 23 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
503 PM CDT MON MAY 23 2011
...SEVERE WEATHER EPISODES TONIGHT AND AGAIN TUESDAY...
...DANGEROUS FLOODING ONGOING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ONSET...AFTER 6 PM.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA INTO WEST
CENTRAL ARKANSAS.
FLASH FLOOD.
RISK...CRITICAL.
AREA...FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SEVERE THUNDERSTORMS ONGOING ACROSS WESTERN ARKANSAS ARE
WILL REMAIN POSSIBLE THROUGH THIS EVENING...AS LOW LEVEL
WINDS INTERACT WITH A RESIDUAL OUTFLOW BOUNDARY. THIS
BOUNDARY ARCS FROM NORTH CENTRAL OKLAHOMA SOUTHEASTWARD
THROUGH THE ARKANSAS RIVER VALLEY. THIS BOUNDARY WILL
SERVE AS A FOCUS FOR SEVERE STORM TRACKING FROM CENTRAL
OKLAHOMA EASTWARD DURING THE EVENING HOURS. THE COMBINATION
OF EXTREME INSTABILITY SOUTH OF THIS BOUNDARY...AND THE
INFLUENCE OF FAVORABLE LOW LEVEL WINDS ALONG THE BOUNDARY
WILL SUPPORT AN ELEVATED RISK OF TORNADOES. THE SEVERE
STORMS ONGOING ACROSS CENTRAL OKLAHOMA WILL EVENTUAL
CONGEAL INTO A LARGER STORM COMPLEX WHICH IS LIKELY
TO MAINTAIN A TORNADIC RISK AS IT TRACKS EASTWARD.
ADDITIONALLY...LARGE HAIL AND LOCALLY DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE EVENING AND OVERNIGHT HOURS.
HEAVY RAINS HAVE ALREADY FALLEN OVER MUCH OF NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE PAST 24 HOURS...
WITH DANGEROUS FLOODING ONGOING. ADDITIONAL HEAVY RAINS
ARE LIKELY THIS EVENING AND AGAIN TUESDAY EVENING...WHICH
WILL FURTHER WORSEN THE FLOODING CONDITIONS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS EXPECTED LATER
THIS AFTERNOON THROUGH THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...HIGH WIND POTENTIAL.
EXTENDED DISCUSSION...
A WIDESPREAD...AND POTENTIALLY LIFE THREATENING...SEVERE WEATHER
EPISODE IS EXPECTED TUESDAY AFTERNOON AND EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE DEVELOPING WEATHER
PATTERN IS HIGHLY FAVORABLE FOR LONG TRACK SUPERCELLS CAPABLE
OF STRONG TORNADOES...SOFTBALL SIZE HAIL...AND WINDS IN EXCESS
OF 70 MPH. THESE STORMS WILL DEVELOP ACROSS CENTRAL OKLAHOMA
AND SPREAD EASTWARD TUESDAY EVENING. SEVERE WEATHER WATCHES
AND WARNINGS SHOULD BE ANTICIPATED...ALONG WITH THE ACTIVATION
OF SEVERE WEATHER SAFETY PLANS.
THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY AHEAD OF THE
COLD FRONT WHICH WILL TEMPORARILY END THE RECENT ROUNDS OF
SEVERE WEATHER. A MORE TRANQUIL WEATHER PATTERN IS EXPECTED
FOR LATE WEEK INTO THE WEEKEND.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
SEVERE WEATHER WILL OCCUR ON TUESDAY. RESPONSE ACTIVITIES
RELATED TO STORM DAMAGE SHOULD BE ANTICIPATED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 23, 6:59 PM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON MAY 23 2011
OKZ062-063-067-068-070-240045-
CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE OK-WAGONER OK-
659 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN CHEROKEE AND NORTHERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHWESTERN DELAWARE...MAYES AND EASTERN WAGONER
AT 659 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SALINA TO REDBIRD...MOVING EAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...JAY...LEACH...CHLOETA...HULBERT...LOST CITY...PEGGS...
WAGONER...TULLAHASSEE...PORTER...OKAY...REDBIRD...MAZIE...MURPHY...
CHOUTEAU...LOCUST GROVE...ROSE...SALINA...SPAVINAW...STRANG AND FORT
GIBSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3643 9477 3571 9525 3586 9565 3607 9548
3608 9544 3612 9544 3643 9519
TIME...MOT...LOC 2359Z 280DEG 21KT 3634 9518 3589 9555Local storm report, May 23, 7:53 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
753 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 10 S CHLOETA 36.28N 94.97W
05/23/2011 DELAWARE OK LAW ENFORCEMENT
REPORTS OF SEVERAL TREES BLOWN DOWN IN THE VICINITY OF
KENWOOD.
&&
GEWLocal storm report, May 23, 8:15 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM TSTM WND DMG TAHLEQUAH 35.92N 94.97W
05/23/2011 CHEROKEE OK EMERGENCY MNGR
SEVERAL TREES AND A FEW POWER LINES BLOWN DOWN
&&
GEWSpecial weather statement, May 23, 8:41 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
841 PM CDT MON MAY 23 2011
OKZ064-240230-
CREEK OK-
841 PM CDT MON MAY 23 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL CREEK
AT 841 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
SHAMROCK...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BRISTOW...SLICK...DEPEW...
SHAMROCK...DRUMRIGHT AND KELLYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3607 9619 3585 9619 3572 9620 3578 9662
3603 9663
TIME...MOT...LOC 0141Z 266DEG 31KT 3590 9660Local storm report, May 23, 8:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
846 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD TAHLEQUAH 35.92N 94.97W
05/23/2011 CHEROKEE OK AMATEUR RADIO
SWIFT WATER RESCUE IN THE CITY OF TAHLEQUAH.
&&
GEWLocal storm report, May 23, 8:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
849 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD 3 WSW HULBERT 35.92N 95.19W
05/23/2011 CHEROKEE OK AMATEUR RADIO
SWIFT WATER RESCUE.
&&
GEWThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:20 PM CDT | Flash Flood Warning | TSA | Carroll, Madison | 6 hr |
| May 23, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 43 min |
| May 23, 7:59 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 46 min |
| May 23, 8:22 PM CDT | Flash Flood Warning | TSA | Benton | 6 hr |
| May 23, 8:28 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 33 min |
| May 23, 8:39 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Crawford, Madison, Washington | 51 min |
| May 23, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 59 min |
| May 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 33 min |
| May 23, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 56 min |
| May 23, 10:04 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 4 hr |
| May 23, 10:08 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 47 min |
| May 23, 10:17 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 28 min |
| May 23, 10:42 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian, Washington | 3 hr |
| May 24, 12:07 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 12 hr |
| May 24, 1:33 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 10 hr |
| May 24, 8:14 AM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
| May 24, 8:17 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 12 hr |
| May 24, 8:25 AM CDT | River Flood Warning | TSA | Crawford | 13 hr |
| May 24, 11:55 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Sebastian and 1 more | 48 hr |
| May 24, 1:58 PM CDT | Flash Flood Warning | TSA | Carroll | 6 hr |
| May 23, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 46 min |
| May 23, 7:16 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 6 hr |
| May 23, 8:32 PM CDT | River Flood Warning | TSA | Ottawa | 24 hr |
| May 23, 8:34 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more | 116 min |
| May 23, 8:41 PM CDT | Special Weather Statement | TSA | Creek | 49 min |
| May 23, 9:03 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Mayes, Muskogee and 2 more | 6 hr |
| May 23, 9:53 PM CDT | High Wind Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more | 4 hr |
| May 23, 10:48 PM CDT | Special Weather Statement | TSA | Latimer, LeFlore | 42 min |
| May 23, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 46 min |
| May 23, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| May 23, 11:29 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| May 24, 12:12 AM CDT | Special Weather Statement | TSA | Tulsa | 33 min |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee, Delaware | 7 hr |
| May 24, 1:51 AM CDT | River Flood Warning | TSA | Cherokee | 13 hr |
| May 24, 8:22 AM CDT | River Flood Warning | TSA | LeFlore | 44 hr |
| May 24, 6:08 PM CDT | Tornado Warning | TSA | Creek, Osage, Pawnee | 67 min |
| May 24, 6:49 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 41 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Osage, Pawnee, Tulsa | 67 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.